# SDR 97ZZZX1271

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3186P
- Make and model: Bell 206L-1
- Aircraft serial: 45776
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Inner Race
- Part number: 2040401321
- Condition: Making Metal
- Location: Transmission
- Component: 206040004111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL CHIPPING AWAY FROM THE INNER RACE OF ONE BEARING SET FROM PLANETARY GEAR SET OF THE MAIN ROTOR TRANSMISSION.  DETECTED BY THE CHIP DETECTOR.
